Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to treat inner lip burnt by grapefruit extract?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
how do I treat inner lip burnt by full-strength grapefruit extract
Posted Tue, 24 Dec 2013 in General Health
Answered by Dr. Dadapeer K 7 hours later
Brief Answer: It can be acid burns. Detailed Answer: Hello, Welcome to health care magic Grape fruit extract is a common home remedy used for treatment of mouth ulcers and as antispetic mouth wash. However since it is acidic in nature when used in full strength it is known to cause burns of the oral cavity. Burns of the oral cavity do heal quickly within 1-3 days because of rich blood supply.The general guidelines for treatment of burns of oral cavity are First wash the mouth by normal water to remove the offending agent. For pain relief you can gargle or wash the area by cold water to get pain relief. Use of antibiotic gels to prevent secondary infection Use of Lignocaine gels for pain relief. If the burns of deeper degree it needs consultation by a dentist or oral cavity surgeon for treatment. Hope I have answered your query. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor